Regular and Chaotic Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regular and Chaotic Dynamics, 2021, Volume 26, Issue 4, Pages 456–461
DOI: https://doi.org/10.1134/S1560354721040080
(Mi rcd1125)
 

This article is cited in 9 scientific papers (total in 9 papers)

Conservation Laws for Solitons in Magneto-optic Waveguides with Anti-cubic and Generalized Anti-cubic Nonlinearities

Anjan Biswasabc, Abdul H. Karad, Mehmet Ekicie, Elsayed M. E. Zayedf, Abdullah K. Alzahranic, Milivoj R. Belicg

a Department of Applied Mathematics, National Research Nuclear University MEPhI, Kashirskoe sh. 31, 115409 Moscow, Russia
b Department of Physics, Chemistry and Mathematics, Alabama A\&M University, AL 35762–4900 Normal, USA
c Mathematical Modeling and Applied Computation (MMAC) Research Group, Department of Mathematics, King Abdulaziz University, Jeddah–21589, Saudi Arabia
d School of Mathematics, University of the Witwatersrand, Private Bag 3, Wits–2050 Johannesburg, South Africa
e Department of Mathematics, Faculty of Science and Arts, Yozgat Bozok University, 66100 Yozgat, Turkey
f Mathematics Department, Faculty of Science, Zagazig–44519 Zagazig University, Egypt
g Science Program, Texas A\&M University at Qatar, PO Box 23874 Doha, Qatar
Citations (9)
References:
Abstract: This paper implements a multiplier approach to exhibit conservation laws in magneto-optic waveguides that maintain anti-cubic as well as generalized anti-cubic forms of the nonlinear refractive index. Three conservation laws are retrieved for each form of nonlinearity. They are power, linear momentum and Hamiltonian. The conserved quantities are computed from their respective densities.
Keywords: solitons, conservation law, anti-cubic.
Funding agency Grant number
National Priorities Research Program 11S-1126-170033
The research work of the sixth author (MRB) was supported by the grant NPRP 11S-1126-170033 from QNRF and he is thankful for it.
Received: 02.02.2021
Accepted: 23.04.2021
Bibliographic databases:
Document Type: Article
MSC: 78A60
Language: English
Citation: Anjan Biswas, Abdul H. Kara, Mehmet Ekici, Elsayed M. E. Zayed, Abdullah K. Alzahrani, Milivoj R. Belic, “Conservation Laws for Solitons in Magneto-optic Waveguides with Anti-cubic and Generalized Anti-cubic Nonlinearities”, Regul. Chaotic Dyn., 26:4 (2021), 456–461
Citation in format AMSBIB
\Bibitem{BisKarEki21}
\by Anjan Biswas, Abdul H. Kara, Mehmet Ekici, Elsayed M. E. Zayed, Abdullah K. Alzahrani, Milivoj R. Belic
\paper Conservation Laws for Solitons in Magneto-optic Waveguides
with Anti-cubic and Generalized Anti-cubic Nonlinearities
\jour Regul. Chaotic Dyn.
\yr 2021
\vol 26
\issue 4
\pages 456--461
\mathnet{http://mi.mathnet.ru/rcd1125}
\crossref{https://doi.org/10.1134/S1560354721040080}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000683362000008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85112194135}
Linking options:
  • https://www.mathnet.ru/eng/rcd1125
  • https://www.mathnet.ru/eng/rcd/v26/i4/p456
  • This publication is cited in the following 9 articles:
    1. Badreddine Boubir, “Solitons propagation in magneto-optic waveguides having generalized anti-cubic law of nonlinearity”, Opt Quant Electron, 56:6 (2024)  crossref
    2. Yalin He, Yue Kai, “Wave structures, modulation instability analysis and chaotic behaviors to Kudryashov's equation with third-order dispersion”, Nonlinear Dyn, 112:12 (2024), 10355  crossref
    3. Mina M. Fahim, Hamdy M. Ahmed, K. A. Dib, Islam Samir, “Derivation of dispersive solitons with quadrupled power law of nonlinearity using improved modified extended tanh function method”, J Opt, 2024  crossref
    4. Anwar Ja'afar Mohamad Jawad, Yakup Yildirim, Layth Hussein, Anjan Biswas, Bharat Rawal, “Singular and dark-singular straddled solitons in magneto-optic waveguides with generalized anti-cubic form of self-phase modulation”, J Opt, 2024  crossref
    5. Faiqa Ali, Adil Jhangeer, Muhammad Muddassar, “Comprehensive classification of multistability and Lyapunov exponent with multiple dynamics of nonlinear Schrödinger equation”, Nonlinear Dyn, 2024  crossref
    6. Hashim M. Alshehri, Ahmed M. Alshehri, Abdullah N. Alshreef, Abdul H. Kara, Anjan Biswas, Yakup Y{\i}ld{\i}r{\i}m, “Conservation laws of optical solitons with quadrupled power-law of self-phase modulation”, Optik, 271 (2022), 170132  crossref
    7. Annamalai Muniyappan, Devanathan Hemamalini, Ethirasan Akila, Vajravel Elakkiya, Subramaniyan Anitha, Sakthivel Devadharshini, Anjan Biswas, Yakup Y{\i}ld{\i}r{\i}m, Hashim M. Alshehri, “Bright solitons with anti-cubic and generalized anti-cubic nonlinearities in an optical fiber”, Optik, 254 (2022), 168612  crossref
    8. Mathanaranjan T., Rezazadeh H., Senol M., Akinyemi L., “Optical Singular and Dark Solitons to the Nonlinear Schrodinger Equation in Magneto-Optic Waveguides With Anti-Cubic Nonlinearity”, Opt. Quantum Electron., 53:12 (2021), 722  crossref  isi  scopus
    9. Biswas A., Vega-Guzman J.M., Kara A.H., Zhou Q., Ekici M., Yildirim Ya., Alshehri H.M., Belic M.R., “Conservation Laws For Solitons in Magneto-Optic Waveguides With Dual-Power Law Nonlinearity”, Phys. Lett. A, 416 (2021), 127667  crossref  mathscinet  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:151
    References:29
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025